Banach Journal of Mathematical Analysis

Inequalities for interpolation functions

Dinh Trung Hoa and Hiroyuki Osaka

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, in relation with interpolation functions we study some generalized Powers-Størmer's type inequalities and monotonicity inequality of indefinite type which generalizes a result of Ando.

Article information

Banach J. Math. Anal., Volume 9, Number 1 (2015), 67-74.

First available in Project Euclid: 19 December 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46L30: States
Secondary: 15A45: Miscellaneous inequalities involving matrices 47A63: Operator inequalities

interpolation functions operator monotone functions traces spaces with indefinite inner product monotonicity inequality of indefinite type


Hoa , Dinh Trung; Osaka, Hiroyuki. Inequalities for interpolation functions. Banach J. Math. Anal. 9 (2015), no. 1, 67--74. doi:10.15352/bjma/09-1-6.

Export citation